# SDR IXXA20200519014

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAGT GROUNDED FOR C-CHECK-24. IN COMPLIANCE OF TASK CARD ATI-53-730-00-02 "GVI - EXTERNAL - EXTERIOR SECTION 48 - RIGHT SIDE", THE FOLLOWING FINDINGS WERE NOTED:  AFT RIGHT EXTERIOR FUSELAGE SKIN IS CRACKED STA 1654.5 BETWEEN STRINGERS 4R-5R. REPAIRED EXTERIOR FUSELAGE SKIN STA 1654.5 S3R-S8R IAW B767 SRM 53-80-01.
